| Model Number |
H74939171080470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit g4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 40% stenosed target lesion was located in the moderately tortuous and moderately calcified iliac artery.An 8.0 x 40, 75cm mustang balloon was advanced for dilation.However, during the second inflation for 30 seconds, the balloon ruptured.The balloon was fully deflated and removed.The procedure was completed with another of the same device.There were no patient complications as a result of this event.